# SDR R61A2024111800547

- Difficulty date: October 31, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N742YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000654
- Aircraft time: 16,989 hours, 12,083 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086082005
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CFIII INBD RH SEAT TRACK CORRODED.   CFIII CORRODED INBD RH SEAT TRACK REMOVED AND REPLACED IAW EMBRAER 175 SRM 51-41-01, 51-43-03 AND 51-43-04.
